# SDR DALA2024091909192

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 12,947 hours, 6,026 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 4 UPPER FWD SURFACE REQUIRES NDT INSPECTION PER AMDS W/C 5742-01028-02A. LOG-PAGE UPDATED @ 18SEP24 0153 UTC 02 CORR BY HENDRICK 02372882 IAH 18SEP24 ATA 5742 ENTR 02420359 W LOG-PAGE UPDATED @ 18SEP24 0153 UTC 03 CORR BY MCDONALD 00750016 IAH 18SEP24 ATA 5742 RII: Y ENTR 02420359 W PERFORMED EDDY CURRENT INSPECTION IAW A220 ANDTP BD500-A-J51-01- 20-01AAA-353A-A. NO DEFECTS NOTED. QC5220. (LP# 0562323)
